# SDR DALA2023120810052

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 82,309 hours, 20,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 FUSELAGE / AFT CARGO FRAME / AT STA 1460 / S-25L & S-27L / EXISTING REPAIR. CORRECTIVE ACTION: REF ERA 613990-14.(0098187)
